Top answers from doctors based on your search:
Disclaimer

how long do suboxone withdrawal symptoms last

A 48-year-old member asked:
Dr. Karl Spector
24 years experience Addiction Medicine
If we only knew...: That's the "holy grail!" i believe if we knew this answer, there would be much less drug abuse in the world. Unfortunately, there is no magic formula ... Read More
8
8 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 55-year-old member asked:
Dr. Kevin Passer
34 years experience Child Psychiatry
Quiting Opiates: Suboxone is used to help with addiction to opiates like oxycodone. Maybe you need to get yourself on a maintenance dose of Suboxone which you can then ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Byron Law-Yone
54 years experience Psychiatry
About 7 -14 days: It varies. Some patients report symptoms of withdrawal lasting 3 to 4 weeks. Keep in mind that withdrawal symptoms begin from the time you start to ta ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Stuart Wasser
34 years experience Addiction Medicine
Up to two week: For acute withdrawal but months or longer for limbic/emotional symptoms. Naltrexone shortens this time period.
A 34-year-old female asked:
Dr. Romanth Waghmarae
38 years experience Pain Management
Suboxone: as long as you have been taking the same amount at the same time every day - then its unlikely to be withdrawal. The question is at what time do you f ... Read More
A 38-year-old member asked:
Dr. Allen Fein
Specializes in Family Medicine
Get more Suboxone: There is really only one thing for your friend to do now...That is to get in quickly to see his physician and tell him what happened, and to get a new ... Read More
7
7 thanks
A 40-year-old member asked:
Dr. Geoffrey Tyson
38 years experience Pain Management
Suboxone withdrawal: The symptoms of Suboxone withdrawal are the same as with other opiates...Agitation, insomnia, sweating, chills, muscle aches and diarrhea. Basically i ... Read More
7
7 thanks
A 39-year-old female asked:
Dr. John Munshower
29 years experience Family Medicine
No: Naloxone is an special narcotic drug that reverses the effects of other narcotic medicines. Effexor (venlafaxine) should be weaned off and you should ... Read More
2
2 thanks
A 38-year-old male asked:
Dr. Anthony Depalma
13 years experience Emergency Medicine
1 week: Symptoms usually peak around day 3, then subside until sometimes 1 week. In terms of substance, it is difficult to say. Withdrawing from a small amoun ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month